MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight and ethnicity and race: unknown as information was not provided.Date of event: unknown as information was not provided.Date explanted: not applicable as the iol remains implanted in the patient's ocular dexter (right eye).It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient¿s eye; therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the an intraocular lens (iol) was implanted in a patient's ocular dexter (right eye).The patient stated that he did not want the iol medi-cal because he would still need reading glasses, so he opted for the top of the line iol.The patient is satisfied with reading, but not with distance.Before the patient had surgery, he had contacts and states he could see better with his contacts.The patient was hoping for 20/20, but his right eye is worse than the left eye.The patient is very unhappy with his right eye and indicated that he is not getting the results he was expecting.He deer hunts often, and now he cannot see good enough out of his right eye to make a good decision.According to the patient, the doctor did a small procedure for astigmatism and he is waiting to see how it goes.No further information is available.Right eye: 20/60.Left eye: 20/20 ¿ 20/25, the patient is satisfied with this eye.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key12919162
Report Number3012236936-2021-00114
Device Sequence Number20231186
Product Code HQL
UDI-Device Identifier05050474750593
UDI-Public(01)05050474750593(17)240606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale